Alert archive / Colorado / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 211, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Aug 8, 2009, 9:48 PM MDT for Morgan County, Weld County, Colorado. It was in force for 42 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2009, 9:48 PM MDT (03:48 UTC)
- Expired
- Aug 8, 2009, 10:30 PM MDT
- In force
- 42 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
Counties Morgan County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 79 km from the middle of the area, began a volume at 03:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 10:10 PM MDT | HAIL 1.75 | 3 E Wiggins, CO | |
| Aug 8, 10:10 PM MDT | HAIL 2.75 | 3 N Wiggins, CO | |
| Aug 8, 10:10 PM MDT | HAIL 4.25 | 5 N Wiggins, CO | |
| Aug 8, 10:11 PM MDT | HAIL 1.75 | 5 Ne Wiggins, CO | |
| Aug 8, 10:14 PM MDT | HAIL 1.75 | 4 S Goodrich, CO | |
| Aug 8, 10:25 PM MDT | HAIL 1 | 1 Sw Fort Morgan, CO | |
| Aug 8, 10:25 PM MDT | HAIL 1.75 | 4 Ese Weldona, CO | |
| Aug 8, 10:29 PM MDT | HAIL 1.5 | 5 E Fort Morgan Airport, CO | |
| Aug 8, 10:34 PM MDT | HAIL 4.25 | 5 Nne Fort Morgan, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 8, 7:29 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 3.8 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 94 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 3551 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KBOU 090348
SVRBOU
COC087-123-090430-
/O.NEW.KBOU.SV.W.0211.090809T0348Z-090809T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
948 PM MDT SAT AUG 8 2009
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MORGAN COUNTY IN NORTHEAST COLORADO
CENTRAL WELD COUNTY IN NORTHEAST COLORADO
* UNTIL 1030 PM MDT
* AT 948 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL.
THIS STORM WAS LOCATED NEAR RIVERSIDE RESERVOIR...OR 25 MILES WEST
OF FORT MORGAN...MOVING EAST AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WIGGINS...
WELDONA...RIVERSIDE RESERVOIR...ORCHARD...LOG LANE VILLAGE...
JACKSON RESERVOIR...GOODRICH AND FORT MORGAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 58 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4053 10384 4033 10364 4008 10390 4023 10427
4039 10439
TIME...MOT...LOC 0348Z 262DEG 27KT 4031 10426
$$
GIMMESTAD1 follow-up statement
000
WWUS55 KBOU 090416
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1016 PM MDT SAT AUG 8 2009
COC123-090424-
/O.CAN.KBOU.SV.W.0211.000000T0000Z-090809T0430Z/
WELD CO-
1016 PM MDT SAT AUG 8 2009
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WELD COUNTY IS
CANCELLED...
LAT...LON 4026 10413 4040 10411 4047 10378 4033 10364
4013 10385
TIME...MOT...LOC 0414Z 262DEG 27KT 4028 10398
$$
COC087-090430-
/O.CON.KBOU.SV.W.0211.000000T0000Z-090809T0430Z/
MORGAN CO-
1016 PM MDT SAT AUG 8 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM MDT
FOR WESTERN MORGAN COUNTY...
AT 1014 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
HEN EGG SIZE...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM
WAS LOCATED 5 MILES SOUTH OF WELDONA...OR 10 MILES WEST OF FORT
MORGAN...MOVING EAST AT 30 MPH.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WELDONA...ORCHARD...LOG LANE VILLAGE...JACKSON RESERVOIR...GOODRICH
AND FORT MORGAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL UP TO SOFTBALL SIZE HAS BEEN REPORTED 5 MILES NORTH OF WIGGINS
WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
VERY LARGE HAIL...INTENSE RAIN AND STRONG DAMAGING WINDS ARE LIKELY
WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM
PASSES. STAY AWAY FROM WINDOWS AS HAIL MAY BREAK THEM.
&&
LAT...LON 4026 10413 4040 10411 4047 10378 4033 10364
4013 10385
TIME...MOT...LOC 0414Z 262DEG 27KT 4028 10398
$$
GIMMESTADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 2:50 PM MDT, 6 hours 58 minutes earlier.
Area forecast discussion, Aug 8, 2:50 PM MDT, 6 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 250 PM MDT SAT AUG 8 2009 .SHORT TERM...SURFACE COLD FRONT MOVED SOUTHWARD ACROSS THE PLAINS EARLY THIS AM AS LOW LVL MOISTURE WAS REPLENISHED AS DEWPOINTS CLIMBED BACK INTO THE UPPER 40S AND 50S. SOME OF THE MOISTURE HAS MIXED OUT AGAIN...ESP SOUTH OF DENVER WITH DEWPOINTS BACK INTO THE UPPER 30S. AFTER A BONE DRY AIRMASS TO START THE DAY...PW VALUES ARE BACK ON THE RISE...WITH READINGS NOW BACK UP AROUND 6/10 OF AN INCH OVER THE NRN FRONT RANGE. MODELS INDICATE THIS WILL APPROACH AN INCH AGAIN BY THIS EVENING. WATER VAPOR IMAGERY SHOWING A DECENT UPPER LEVEL WAVE ACROSS SOUTH CENTRAL UTAH...WHICH WILL ALSO SWING ACROSS NRN CO THIS EVENING PROVIDING MODEST ASCENT ACROSS THE AREA ALONG WITH A 90KT JET ORIENTED SW-NE ACROSS WESTERN COLORADO. FORECAST SOUNDINGS SHOW CAPES OF 800-1500J/KG ACROSS THE PLAINS THIS EVENING. AS THE LOW LVL FLOW SHIFTS SOUTHEAST THIS AFTN...BOTH NAM/RUC INDICATE SOME CONVERGENCE AS INITIAL OUTFLOW FROM THE FOOTHILLS MEETS THE SERLY FLOW AND MAY SPARK SOME STORMS FROM DENVER AND EXTENDING NORTHEAST INTO THE PLAINS. GIVEN ABOVE INGREDIENTS...A FEW SEVERE STORMS POSSIBLE WITH THE BIGGEST THREAT OF LARGE HAIL AND DAMAGING WINDS. SOME STRATUS/FOG ALSO POSSIBLE LATER TNT/SUN AM AS LOW LVL MSTR WILL CONTINUE TO INCREASE FOLLOWING EVENING CONVECTION AND UPPER SUPPORT SHOULD KEEP SOME STORMS GOING PAST MIDNIGHT. THERE IS SOME INITIAL SUBSIDENCE SUN AM BEFORE NEXT WAVE MOVES IN WITH SOME WEAK ASCENT BY LATE IN THE DAY. AS MOISTURE REMAINS IN PLACE...ANOTHER ROUND OF LATE DAY STORMS LOOKS POSSIBLE...AGAIN SOME MAY BE SEVERE WITH SFC BASED CAPES OVER 1000J/KG AND CONTINUED STRONG SW MID-UPR LVL FLOW. .LONG TERM...A SLOW MOVING UPPER LEVEL DISTURBANCE WILL PASS TO THE NORTHEAST SUNDAY EVENING. ALTHOUGH THE MID AND UPPER LEVELS WILL BE DRY THERE WILL STILL BE SUFFICIENT BOUNDARY LAYER MSTR FOR MORE TSTMS THROUGH SUNDAY EVENING. THERE MAY STILL BE SOME LINGERING UPPER LEVEL SUPPORT AS WELL WITH AN EXITING JET. LATE SUNDAY NIGHT INTO MONDAY MORNING...THERE WILL BE A SHORT WAVE RIDGE PLACE MONDAY MORNING WITH A WESTERLY FLOW ALOFT OVER THE CWFA. A DISTURBANCE EMBEDDED IN THE FLOW ALOFT IS PROGGED TO MOVE ACRS NRN CO IN THE 18Z-00Z TIME FRAME. FCST CAPES VERY FVBL FOR ANOTHER ROUND OF LATE AFTN AND EVENING THUNDERSTORMS WITH VALUES IN THE 1100-1700 J/KG RANGE. PRECIPITABLE WATER STILL AROUND .80 INCHES WITH STORM MOTIONS LESS THAN 10 KTS...SO THE THREAT OF TSTMS PRODUCING HEAVY RAIN WILL RMN IN THE PICTURE AS WELL. MID LEVEL SHUD RMN RELATIVELY COOL SO NO CAP TO HINDER AFTN/EVNG CONVECTION. THE LOWER LEVELS ARE PROGGED DRY OUT THROUGH THE REST OF THE WEEK. THE UPPER RIDGE WILL REBUILD OVER THE DESERT SOUTHWEST WITH WARMER AND APPARENTLY DRIER CONDITIONS RETURNING. WL KEEP ISOLD POPS IN THE GRIDS IN AFTN/EVNG EACH DAY TO ACCOUNT FOR ANY SUBTROPICAL MSTR TRAPPED UNDER THE RIDGE. && .AVIATION...SFC WINDS WILL CONTINUE FROM THE SOUTHEAST THIS AFTN WITH THUNDERSTORM COVERAGE MAINLY FROM 23-04Z WITH SOME ILS APPROACHES. SOME STRATUS/FO0G ALSO POSSIBLE LATER TNT/EARLY SUNDAY WITH IFR/MVFR CIGS/VSBYS. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. ENTREKIN/COOPER
Hazardous weather outlook, Aug 8, 10:47 AM MDT, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1047 AM MDT SAT AUG 08 2009 COZ030>051-091200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1047 AM MDT SAT AUG 08 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP OVER THE FRONT RANGE FOOTHILLS...PALMER DIVIDE AND ADJACENT PLAINS LATER THIS AFTERNOON...THEN SPREAD ACROSS THE REST OF NORTHEAST COLORADO THIS EVENING. THE STORMS WILL BECOME MORE NUMEROUS THIS EVENING...WHILE A FEW STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. A COLD FRONT MOVED SOUTHWARD ACROSS NORTHEAST COLORADO THIS MORNING WHICH HELPED TO REPLENISH LOW LEVEL MOISTURE LEVELS ACROSS THE PLAINS. AN UPPER LEVEL DISTURBANCE WILL ALSO MOVE ACROSS THE REGION THIS EVENING WHICH WILL ENHANCE THUNDERSTORM DEVELOPMENT. WEST OF THE CONTINENTAL DIVIDE...THE AIRMASS IS MUCH DRIER...WITH ONLY ISOLATED STORMS THIS EVENING WITH GUSTY WINDS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MOISTURE LINGERING OVER NORTHEAST COLORADO ON SUNDAY AFTERNOON WILL COMBINE WITH DAYTIME HEATING...AND A WEAK UPPER LEVEL DISTURBANCE MOVING OVER THE STATE...TO PRODUCE SOME STRONG THUNDERSTORMS ON THE PLAINS IN THE AFTERNOON AND EARLY EVENING. THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE HAIL AND GUSTY WINDS...BUT MAY ALSO BE SLOW MOVING AND CAPABLE OF PRODUCING HEAVY RAINFALL. WARM TEMPERATURES AND A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ARE ALSO EXPECTED TO CONTINUE THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE FRONT RANGE AND PLAINS AFTER 4 PM. ENTREKIN/COOPER
In the hours before
Special weather statement, Aug 8, 7:11 PM MDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 711 PM MDT SAT AUG 8 2009 COZ038-042-043-090145- NORTHEAST WELD COUNTY CO-CENTRAL AND SOUTH WELD COUNTY CO- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY CO- 711 PM MDT SAT AUG 8 2009 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WELD COUNTY AT 711 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED 4 MILES SOUTHWEST OF AULT...OR 9 MILES NORTH OF GREELEY... MOVING NORTHEAST AT 25 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO SEVERANCE... PURCELL...PIERCE...LUCERNE...EATON...AULT AND NORTHERN GREELEY. HEAVY RAIN FROM THE STORM WILL ALSO CAUSE SOME MINOR FLOODING. LAT...LON 4082 10458 4065 10439 4042 10479 4055 10494 TIME...MOT...LOC 0111Z 229DEG 21KT 4055 10477
Special weather statement, Aug 8, 7:35 PM MDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 735 PM MDT SAT AUG 8 2009 COZ038-042-090200- NORTHEAST WELD COUNTY CO- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY CO- 735 PM MDT SAT AUG 8 2009 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL WELD COUNTY AT 735 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED 13 MILES SOUTHWEST OF GROVER...OR 29 MILES NORTHEAST OF GREELEY...MOVING NORTHEAST AT 25 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO GROVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT SUNDAY MORNING FOR PARTS OF NORTHEAST COLORADO. WATCH FOR HEAVY RAINS AND MINOR FLOODING. && LAT...LON 4097 10410 4077 10396 4063 10440 4077 10449 TIME...MOT...LOC 0135Z 241DEG 22KT 4073 10437
Local storm report, Aug 8, 8:08 PM MDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
808 PM MDT SAT AUG 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM HAIL E SEVERANCE 40.52N 104.85W
08/08/2009 M0.75 INCH WELD CO PUBLIC
0804 PM HAIL 4 NNE KEOTA 40.76N 104.05W
08/08/2009 M1.75 INCH WELD CO TRAINED SPOTTER
&&
BLOUISLocal storm report, Aug 8, 8:43 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
843 PM MDT SAT AUG 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM HAIL LONGMONT 40.17N 105.11W
08/08/2009 M0.75 INCH BOULDER CO PUBLIC
&&
BLOUISLocal storm report, Aug 8, 9:16 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
916 PM MDT SAT AUG 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL 10 E PLATTEVILLE 40.22N 104.63W
08/08/2009 M0.88 INCH WELD CO STORM CHASER
0907 PM HAIL 9 W PEETZ 40.97N 103.29W
08/08/2009 M1.00 INCH LOGAN CO TRAINED SPOTTER
0902 PM TORNADO 5 N NEW RAYMER 40.68N 103.83W
08/08/2009 WELD CO OFFICIAL NWS OBS
0842 PM HAIL LONGMONT 40.17N 105.11W
08/08/2009 M0.75 INCH BOULDER CO PUBLIC
0804 PM HAIL E SEVERANCE 40.52N 104.85W
08/08/2009 M0.75 INCH WELD CO PUBLIC
0804 PM HAIL 4 NNE KEOTA 40.76N 104.05W
08/08/2009 M1.75 INCH WELD CO TRAINED SPOTTER
&&
BLOUISLocal storm report, Aug 8, 9:26 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
926 PM MDT SAT AUG 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL 2 N PEETZ 40.99N 103.12W
08/08/2009 M1.75 INCH LOGAN CO TRAINED SPOTTER
&&
BLOUISThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 6:24 PM MDT | Special Weather Statement | BOU | Larimer | 36 min |
| Aug 8, 6:34 PM MDT | Special Weather Statement | BOU | Weld | 26 min |
| Aug 8, 6:58 PM MDT | Areal Flood Advisory | BOU | Larimer, Weld | 2 hr |
| Aug 8, 7:09 PM MDT | Special Weather Statement | BOU | Weld | 36 min |
| Aug 8, 7:11 PM MDT | Special Weather Statement | BOU | Weld | 34 min |
| Aug 8, 7:35 PM MDT | Special Weather Statement | BOU | Weld | 25 min |
| Aug 8, 7:39 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 36 min |
| Aug 8, 8:10 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 35 min |
| Aug 8, 8:45 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 45 min |
| Aug 8, 8:49 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Weld | 26 min |
| Aug 8, 9:15 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 30 min |
| Aug 8, 10:27 PM MDT | Tornado Warning | BOU | Morgan | 48 min |
| Aug 8, 10:52 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 38 min |
| Aug 8, 10:57 PM MDT | Tornado Warning | BOU | Logan, Washington | 48 min |
| Aug 8, 11:14 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 46 min |
| Aug 8, 11:17 PM MDT | Areal Flood Advisory | BOU | Weld | 88 min |
| Aug 8, 11:47 PM MDT | Flash Flood Warning | BOU | Weld | 3 hr |
| Aug 9, 12:01 AM MDT | Severe Thunderstorm Warning | BOU | Weld | 29 min |
| Aug 9, 12:05 AM MDT | Severe Thunderstorm Warning | BOU | Logan | 25 min |
| Aug 9, 1:33 AM MDT | Areal Flood Advisory | BOU | Morgan | 87 min |
| Aug 9, 2:29 AM MDT | Flash Flood Warning | BOU | Weld | 91 min |
| Aug 9, 4:50 PM MDT | Special Weather Statement | BOU | Logan | 25 min |
| Aug 9, 5:30 PM MDT | Special Weather Statement | BOU | Logan | 30 min |
| Aug 9, 5:39 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 51 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.